Alert archive / Wisconsin / Beach Hazards Statements in 2024

Beach Hazards Statement 3, NWS Green Bay, WI

June 17, 2024Door County, Kewaunee County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this beach hazards statement at Jun 17, 2024, 9:59 PM CDT for Door County, Kewaunee County, Manitowoc County, Wisconsin. It took effect at Jun 18, 2024, 10:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2024, 9:59 PM CDT (02:59 UTC)
In effect from
Jun 18, 2024, 10:00 AM CDT
Expired
Jun 19, 2024, 10:00 AM CDT
In force
24 hr
Issued by
NWS Green Bay, WI

Counties Door County, WI, Kewaunee County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2024-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2024-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1465 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

658 
WHUS43 KGRB 180259
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
959 PM CDT Mon Jun 17 2024

WIZ022-040-050-181100-
/O.NEW.KGRB.BH.S.0003.240618T1500Z-240619T1500Z/
Door-Kewaunee-Manitowoc-
959 PM CDT Mon Jun 17 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...From Tuesday morning through Wednesday morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
5 follow-up statements
340 
WHUS43 KGRB 181049
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
549 AM CDT Tue Jun 18 2024

WIZ022-040-050-181900-
/O.CON.KGRB.BH.S.0003.240618T1500Z-240619T1500Z/
Door-Kewaunee-Manitowoc-
549 AM CDT Tue Jun 18 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 10 AM CDT THIS
MORNING THROUGH WEDNESDAY MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...From 10 AM CDT this morning through Wednesday morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
425 
WHUS43 KGRB 181502
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
1002 AM CDT Tue Jun 18 2024

WIZ022-040-050-190000-
/O.CON.KGRB.BH.S.0003.000000T0000Z-240619T1500Z/
Door-Kewaunee-Manitowoc-
1002 AM CDT Tue Jun 18 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...High waves and strong currents expected..

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
219 
WHUS43 KGRB 182150
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
450 PM CDT Tue Jun 18 2024

WIZ022-040-050-190600-
/O.CON.KGRB.BH.S.0003.000000T0000Z-240619T1500Z/
Door-Kewaunee-Manitowoc-
450 PM CDT Tue Jun 18 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
683 
WHUS43 KGRB 190256
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
956 PM CDT Tue Jun 18 2024

WIZ022-040-050-191100-
/O.CON.KGRB.BH.S.0003.000000T0000Z-240619T1500Z/
Door-Kewaunee-Manitowoc-
956 PM CDT Tue Jun 18 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
878 
WHUS43 KGRB 191057
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
557 AM CDT Wed Jun 19 2024

WIZ022-040-050-191500-
/O.CON.KGRB.BH.S.0003.000000T0000Z-240619T1500Z/
Door-Kewaunee-Manitowoc-
557 AM CDT Wed Jun 19 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this beach hazards statement went out at Jun 17, 6:51 PM CDT, 3 hours 8 minutes earlier. Its key messages:

  • There is a slight risk of severe storms across the region through this evening. The best chance of severe storms will be across parts of central and east-central WI, with large hail being the main threat.
  • There is a slight risk of excessive rainfall through this evening. There is a continued risk of excessive rainfall from Wednesday through Friday.
  • Well above average temperatures and humid conditions are expected Tuesday, with heat indices climbing into the 90s. Some locations in east-central and far northeast WI may see heat index values approaching 100.
  • Periodic thunderstorm chances will continue throughout much of the week. Strong storms and locally heavy rainfall may be possible.
Area forecast discussion, Jun 17, 6:51 PM CDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
651 PM CDT Mon Jun 17 2024

Updated aviation portion for 00Z TAF issuance

.KEY MESSAGES...

- There is a slight risk of severe storms across the region
  through this evening. The best chance of severe storms will be
  across parts of central and east-central WI, with large hail
  being the main threat.

- There is a slight risk of excessive rainfall through this
  evening. There is a continued risk of excessive rainfall from
  Wednesday through Friday.

- Well above average temperatures and humid conditions are
  expected Tuesday, with heat indices climbing into the 90s. Some
  locations in east-central and far northeast WI may see heat
  index values approaching 100.

- Periodic thunderstorm chances will continue throughout much of
  the week. Strong storms and locally heavy rainfall may be
  possible.

&&

.DISCUSSION...
Issued at 444 PM CDT Mon Jun 17 2024

Short Term...Tonight and Tuesday

Precipitation/Thunderstorm Potential:

This afternoon's surface analysis had a stalled cold front/outflow
boundary situated east-west from Clintonville to Kewaunee.
Thunderstorms developed along and southwest of the front in east-
central WI where a healthy 2000-3000 J/kg of SBCAPE and dew points
in the low 70s prevailed. This will leave a severe threat in east-
central WI for the remainder of this afternoon with hail being the
main threat. Torrential rainfall is also expected with these storms
due to PWATs of 1.75 inches.

The cold front is expected to gradually pivot and lift north as a
warm front late this afternoon into this evening. This will allow
the pool of instability to increase across central and east-central
WI. While thunderstorms are expected to develop and spread into
central WI and continue in east-central WI, the severe potential
will gradually decrease as the evening goes on due to a lack in deep-
layer shear and instability becoming elevated. A marginal hail
threat will remain in place for the evening as a result.

The showers and thunderstorms will shift north into north-central
and far northeast WI late this evening and overnight before exiting
WI into Upper MI by early Tuesday morning.

With the front well to the north of the area, dry conditions are
expected for the remainder of Tuesday. However, some guidance is
indicating an embedded shortwave/MCV will lift north into
southeastern WI and produce some light showers or thunderstorms in
far eastern WI. Included some slight chance PoPs for thunderstorms
in east-central WI for now.

Temperatures/Winds:

Warm and humid conditions are expected to continue overnight as the
frontal boundary lifts north and low-level southerly flow continues.
This will result in well above normal low temperatures ranging from
the middle 60s to low 70s. The hot and muggy conditions will
continue into Tuesday with high temperatures rising into the upper
80s and low 90s. With dew points expected to be in the low 70s, heat
indices will soar into the 90s to near 100. The highest heat indices
are expected in east-central and far northeast WI. Decided to hold
off on a Heat Advisory with this forecast issuance, as there is some
uncertainty with temperatures and dew points. Forecast soundings
indicate afternoon mixing will occur and bring gusty south winds to
the surface, with gusts to 30 to 35 mph.

Long Term...Tuesday Night Through Monday

An active pattern will persist through the majority of the
extended with several rounds of rain and storms possible through
mid-week. Some strong to severe storms will be possible across
north-central Wisconsin Tuesday evening and overnight. Main
threats with stronger storms would be gusty winds, hail, and
locally heavy rainfall. Mid-level flow will then flatten out
toward the end of the week, resulting in an active westerly flow
regime across much of the Midwest.

Tuesday evening storm chances... As a surface low passes across
Ontario, additional storm chances will enter the forecast area
Tuesday evening along a trailing cold front. Most medium-range
model guidance keeps decent instability (between 2,500 and 3,000
J/kg CAPE) out ahead of the cold front through 00Z Wednesday.
This would be enough to sustain convection into early Tuesday
night due to lingering heat and humidity before storm activity
gradually decreases overnight. Heavy rainfall and localized
flooding will once again be a concern given a strong signal for
1.75" to 2" PWATs from central to north-central Wisconsin.

Rest of the extended... Expect a brief dry period on Thursday as
the cold front departs to the southeast, leaving an area of
large-scale subsidence and weak high pressure in its wake. A more
robust system will then trek across the upper Mississippi Valley
to start the weekend, bringing another round of potentially strong
storms Saturday into Sunday. It is too soon to determine severe
potential. Additionally, models are struggling to handle how long
the high pressure will stick around, and are thus disagreeing
about precip timing this far out. Will continue to monitor as we
get closer to the event.

&&

.AVIATION...for 00Z TAF Issuance
Issued at 651 PM CDT Mon Jun 17 2024

VFR conditions prevailed across the area early this evening, as
the afternoon showers/storms exited/weakened across east-central
WI. Attention turns to convection continuing to expand across
west-central and central WI as instability slowly builds northward
along/south of the stalled/slowly lifting north boundary across
the area. These storms look to impact AUW/CWA and eventually RHI
later today, with some MVFR and possibly IFR conditions in/around
the stronger storms. Still some uncertainty on just how long the
storms will last as instability slowly decreases through the
night. VFR conditions are expected further south. Surface winds
will remain under ~10 kts tonight, with LLWS expected overnight
as winds at 2000 ft increase to around 30kts. It will be a hot and
humid Tuesday, with VFR conditions expected. Breezy south winds
are expected, gusting to 30 kts. A few higher gusts are possible
during peak mixing.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....Kruk/Goodin
AVIATION.......Bersch
Hazardous weather outlook, Jun 17, 5:03 PM CDT, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
503 PM CDT Mon Jun 17 2024

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182215-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
503 PM CDT Mon Jun 17 2024

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Thunderstorms are expected tonight. Some of these storms may
become strong this evening and produce large hail, especially in
central and east-central Wisconsin. Pockets of heavy rainfall
within the strongest thunderstorms may result in localized urban
flooding through this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Hot and humid conditions will persist through Tuesday, with heat
indices climbing into the 90s. A few locations in east-central and
far northeast Wisconsin may see heat indices near 100.

The combination of heat and humidity will result in continued
chances for thunderstorms throughout much of the week. Stronger
storms with locally heavy rainfall will be possible at times,
resulting in potential for excessive rainfall Wednesday through
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report hail, wind damage, and rainfall
totals over one inch.

LMZ521-522-541>543-182215-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
503 PM CDT Mon Jun 17 2024

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Storm chances will continue through this evening. Any storms may
pose a threat to mariners.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Gusty south winds and high waves may result in conditions
hazardous to small craft Tuesday into Wednesday.

Dense marine fog may develop into mid-week as warm and moist air
flows over the cooler waters of Lake Michigan.

Periodic thunderstorm chances will continue throughout the week.
Some stronger storms with heavy rainfall will be possible at
times.

Kruk/Goodin

In the hours before

Special weather statement, Jun 17, 4:33 PM CDT, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
433 PM CDT Mon Jun 17 2024

WIZ031-038-039-048-049-074-172200-
Calumet WI-Southern Oconto County WI-Shawano WI-Outagamie WI-
Winnebago WI-Brown WI-
433 PM CDT Mon Jun 17 2024

...STRONG THUNDERSTORMS WILL IMPACT BROWN...NORTHERN CALUMET...
NORTHEASTERN WINNEBAGO...SOUTHERN OCONTO...EASTERN OUTAGAMIE AND
EASTERN SHAWANO COUNTIES THROUGH 500 PM CDT...

At 433 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pulaski to Darboy. Movement was northeast
at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Green Bay, Appleton, Menasha, Kaukauna, Little Chute, Kimberly,
Oconto, Pulaski, Black Creek, and Darboy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4410 8854 4469 8843 4495 8783 4476 8787
      4470 8793 4463 8793 4464 8790 4424 8798
      4424 8804 4422 8804
TIME...MOT...LOC 2133Z 233DEG 22KT 4463 8824 4424 8835

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kurimski
Special weather statement, Jun 17, 4:58 PM CDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Green Bay WI
458 PM CDT Mon Jun 17 2024

WIZ022-038>040-049-050-074-172230-
Calumet WI-Southern Oconto County WI-Kewaunee WI-Outagamie WI-
Manitowoc WI-Door WI-Brown WI-
458 PM CDT Mon Jun 17 2024

...STRONG THUNDERSTORMS WILL IMPACT BROWN...WESTERN KEWAUNEE...
SOUTHERN DOOR...NORTHERN CALUMET...SOUTHERN OCONTO...SOUTHEASTERN
OUTAGAMIE AND NORTHWESTERN MANITOWOC COUNTIES THROUGH 530 PM CDT...

At 458 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northwest of Bay Shore Park to near
Brillion. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Green Bay, Bay Shore Park, Kaukauna, Little Chute, Kimberly,
Brillion, Luxemburg, Denmark, Darboy, and High Cliff State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4404 8840 4412 8840 4479 8809 4489 8777
      4486 8777 4471 8792 4463 8793 4469 8780
      4486 8766 4492 8749 4412 8777
TIME...MOT...LOC 2158Z 244DEG 24KT 4474 8795 4423 8816

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kurimski
Special weather statement, Jun 17, 5:27 PM CDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Green Bay WI
527 PM CDT Mon Jun 17 2024

WIZ022-039-040-049-050-172300-
Calumet WI-Kewaunee WI-Manitowoc WI-Door WI-Brown WI-
527 PM CDT Mon Jun 17 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN BROWN...KEWAUNEE...
SOUTH CENTRAL DOOR...NORTHEASTERN CALUMET AND NORTHWESTERN MANITOWOC
COUNTIES THROUGH 600 PM CDT...

At 527 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Luxemburg to near
Brillion. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Green Bay, Sturgeon Bay, Kewaunee, Algoma, Brillion, Luxemburg,
Denmark, Bellevue Town, Bellevue, and Ledgeview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4424 8823 4424 8819 4427 8819 4467 8774
      4492 8713 4422 8771 4406 8813
TIME...MOT...LOC 2227Z 230DEG 22KT 4460 8760 4416 8801

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kurimski
Special weather statement, Jun 17, 8:17 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Green Bay WI
817 PM CDT Mon Jun 17 2024

WIZ030-035-180145-
Wood WI-Marathon WI-
817 PM CDT Mon Jun 17 2024

...STRONG THUNDERSTORMS WILL IMPACT WOOD AND SOUTHWESTERN MARATHON
COUNTIES THROUGH 845 PM CDT...

At 817 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Shortville to 13 miles west of Babcock to
7 miles north of Tomah. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Marshfield, Spencer, Pittsville, Babcock, Nekoosa, Port Edwards,
Stratford, Hewitt, Sherry, and Auburndale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4478 9032 4480 8993 4425 8988 4425 9032
TIME...MOT...LOC 0117Z 225DEG 36KT 4451 9045 4432 9040 4410 9045

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Bersch
Special weather statement, Jun 17, 8:42 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Green Bay WI
842 PM CDT Mon Jun 17 2024

WIZ030-035-036-180230-
Wood WI-Marathon WI-Portage WI-
842 PM CDT Mon Jun 17 2024

...STRONG THUNDERSTORMS WILL IMPACT WOOD...WESTERN PORTAGE AND
MARATHON COUNTIES THROUGH 930 PM CDT...

At 842 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Marshfield to 11 miles
northeast of Pittsville to near Babcock. Movement was northeast at 45
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Wausau, Stevens Point, Wisconsin Rapids, Marshfield, Weston, Rib
Mountain, Mosinee, Spencer, Whiting, and Pittsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4476 9032 4512 8986 4512 8950 4471 8939
      4425 8959 4425 9025 4443 9022 4459 9032
TIME...MOT...LOC 0142Z 238DEG 39KT 4474 9006 4456 8997 4432 9005

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Bersch
Special weather statement, Jun 17, 9:28 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Green Bay WI
928 PM CDT Mon Jun 17 2024

WIZ019-020-030-031-035>037-045-180300-
Waupaca WI-Shawano WI-Langlade WI-Wood WI-Waushara WI-Marathon WI-
Portage WI-Menominee WI-
928 PM CDT Mon Jun 17 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN WOOD...PORTAGE...
EASTERN MARATHON...NORTHWESTERN MENOMINEE...WESTERN WAUSHARA...
NORTHWESTERN WAUPACA...SOUTH CENTRAL LANGLADE AND WESTERN SHAWANO
COUNTIES THROUGH 1000 PM CDT...

At 927 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Weston to near Bevent to near Stevens
Point to near Lake Wazeecha. Movement was northeast at 35 mph. An
outflow boundary could also produce winds of 40 mph ahead of the
line of storms.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Wausau, Stevens Point, Wisconsin Rapids, Antigo, Weston, Rib
Mountain, Mosinee, Whiting, Bevent, and Wittenberg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4398 8960 4424 8960 4425 8996 4440 8979
      4459 8968 4478 8966 4508 8971 4511 8885
      4462 8903 4428 8919 4398 8947
TIME...MOT...LOC 0227Z 237DEG 32KT 4490 8960 4477 8950 4459 8952 4436
8969

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Bersch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:17 PM CDTSpecial Weather StatementGRBWood28 min
Jun 17, 8:42 PM CDTSpecial Weather StatementGRBMarathon, Portage, Wood48 min
Jun 17, 9:28 PM CDTSpecial Weather StatementGRBPortage32 min
Jun 17, 10:00 PM CDTSmall Craft AdvisoryGRB36 hr

Nearby

Beach Hazards Statements in Wisconsin, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.